# SDR DALA2015083005293

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS CRACKED APU EXHAUST DUCT AT FUSELAGE SKIN.  THE APU EXHAUST DUCT WAS REPAIRED IAW ER/A 473221-14MA REV ORIGINAL.
